# SDR 95ZZZM250

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912HA
- Make and model: Dhav DHC8102
- Aircraft serial: 40
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 3034652
- Condition: Malfunction
- Location: Nr 1 Eng T1.8
- Part time: 24,948 hours
- Component: Pwa
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 3409 - FLL-TPA - WHILE ATTEMPTING TO SET TAKEOFF POWER, NR 1 ENGINE TORQUE DID NOT COME UP AND PROPELLER WENT INTO FEATHER.  THE CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 1 TORQUE SENSOR ELECTRONIC CONTROL AND THE NR 1 ENGINE T1.8 SENSOR.
